MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ6; ATTUNE INSTRUMENTS : TIBIAL TRIALS

DEPUY IRELAND - 9616671 ATTUNE CONV FB PS TB TRL SZ6; ATTUNE INSTRUMENTS : TIBIAL TRIALS
Model Number 2545-00-976
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with the reported event was not returned for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the piece of plastic broke off the peg that holds the spring in place.All pieces were retrieved.No surgical delay.

Brand Name
ATTUNE CONV FB PS TB TRL SZ6
Common Device Name
ATTUNE INSTRUMENTS : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9525864
Report Number1818910-2019-124777
Device Sequence Number16246124
Product Code JWH
UDI-Device Identifier10603295135531
UDI-Public10603295135531
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K140881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-976
Device Catalogue Number254500976
Device Lot NumberBFA0M9W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/06/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date12/27/2019
Supplement Report FDA Received Date01/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age70 YR